MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging maintenance was required on a trilogy evo ventilator.The device was in use on a patient at the time of the occurrence.The trilogy evo was returned to the third-party service center for evaluation.During the evaluation it was noted that an error code indicting the device software has detected a large pressure drop between the monitor and outlet pressure sensors was recorded in the device event log caused by contamination in the machine flow sensor.Philips is currently investigating this complaint.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging maintenance was required on a trilogy evo ventilator.The device was in use on a patient at the time of the occurrence.The trilogy evo was returned to the third-party service center for evaluation.During the evaluation it was noted that an error code indicting the device software has detected a large pressure drop between the monitor and outlet pressure sensors was recorded in the device event log caused by contamination in the machine flow sensor.Philips is currently investigating this complaint.If any additional information is received, a follow-up report will be filed.New information: the trilogy evo was returned to the third-party service center for evaluation.During the evaluation it was noted that an error code indicting the device software has detected a large pressure drop between the monitor and outlet pressure sensors was recorded in the device event log caused by contamination in the machine flow sensor.There were no repairs performed and the device return unrepaired as per customer request.Box h coding has been updated.The reported failure of [pressure sensor mis match]is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24894154
Report Number2518422-2026-010934
Device Sequence Number21063125
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown